MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS MESH SOFRADIM - PARIETEX¿ COMPOSITE MESH; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS MESH SOFRADIM - PARIETEX¿ COMPOSITE MESH; MESH, SURGICAL, POLYMERIC
Model Number TET2020
Medical Device Problem Codes Loss of or Failure to Bond (1068); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Itching Sensation (1943); Pain (1994); Discomfort (2330); Injury (2348); Constipation (3274); Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced surgical revision, itching, persistent abdominal discomfort, inflammation, infection, severe pain and mesh that was not well incorporated.The patient has ongoing medical issues including the need for future medical treatment, including additional surgical intervention.All mesh and sutures holding the mesh were removed on (b)(6) 2015.
 
Additional Manufacturer Narrative
Correction: a2, a4, b6, b7, medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced surgical revision, itching, persistent abdominal discomfort, inflammation, infection, severe pain, intermittent constipation, and mesh that was not well incorporated.The patient has ongoing medical issues including the need for future medical treatment, medication, wound exploration, including additional surgical intervention.All mesh and sutures holding the mesh were removed on (b)(6) 2015.Relevant tests/laboratory data: 05/15: cultures and mesh sent for gross id only to pathology; pathology report noted polarizable surgical mesh material with adherent fibroconnective and granulation tissue.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MESH SOFRADIM - PARIETEX¿ COMPOSITE MESH
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
60 middletown ave
8200 coral sea st ne
mounds view,mn, CT 55112
7635265677
MDR Report Key8223946
Report Number9615742-2019-00013
Device Sequence Number1657312
Product Code FTL
UDI-Device Identifier10884521180352
UDI-Public10884521180352
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K982532
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Model NumberTET2020
Device Catalogue NumberTET2020
Device Lot NumberSOD0629X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/12/2018
Supplement Date Received by Manufacturer12/18/2019
11/15/2023
04/17/2024
Initial Report FDA Received Date01/07/2019
Supplement Report FDA Received Date01/03/2020
11/21/2023
04/23/2024
Date Device Manufactured04/26/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale
Patient Weight84 KG
Patient EthnicityNon Hispanic
Patient RaceWhite